miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Solution formulas for the two-dimensional Toda lattice and particle-like solutions with unexpected asymptotic behaviour
Mid Sweden University, Faculty of Science, Technology and Media, Department of Mathematics and Science Education.ORCID iD: 0000-0003-0930-7116
Mid Sweden University, Faculty of Science, Technology and Media, Department of Mathematics and Science Education. Uniwersytet Jana Kochanowskiego w Kielcach, Poland.
2020 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 27, no 1, p. 57-94Article in journal (Refereed) Published
Abstract [en]

The first main aim of this article is to derive an explicit solution formula for the scalar two-dimensional Toda lattice depending on three independent operator parameters, ameliorating work in [31]. This is achieved by studying a noncommutative version of the 2d-Toda lattice, generalizing its soliton solution to the noncommutative setting. The purpose of the applications part is to show that the family of solutions obtained from matrix data exhibits a rich variety of asymptotic behaviour. The first indicator is that web structures, studied extensively in the literature, see [4] and references therein, are a subfamily. Then three further classes of solutions (with increasingly unusual behaviour) are constructed, and their asymptotics are derived. © 2019, © 2019 the authors.

Place, publisher, year, edition, pages
2020. Vol. 27, no 1, p. 57-94
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-37687DOI: 10.1080/14029251.2020.1683978Scopus ID: 2-s2.0-85074148472OAI: oai:DiVA.org:miun-37687DiVA, id: diva2:1370443
Note

Published online: 25 Oct 2019

Available from: 2019-11-15 Created: 2019-11-15 Last updated: 2019-11-15Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Nilson, TomasSchiebold, Cornelia

Search in DiVA

By author/editor
Nilson, TomasSchiebold, Cornelia
By organisation
Department of Mathematics and Science Education
In the same journal
Journal of Nonlinear Mathematical Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf